# SDR FDEA201506061713

- Difficulty date: June 6, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 604 hours, 21,858 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, NOTICED A LONG CORD HANGING OUT OF LT SIDE SLIDE ON DOOR.  STOWED CORD L1 DOOR ESCAPE SLIDE CHECKED GOOD IAW MM 25-66-01-4AMM.
